User menu

Double Integrals and Convergence of Double Series

Bibliographic reference Piersongorez, C.. Double Integrals and Convergence of Double Series. In: Lecture Notes in Mathematics, Vol. 1419, p. 38-53 (1990)
Permanent URL http://hdl.handle.net/2078.1/51827
  1. B.Z. BUCZOLICH, Real Anal. Exchange 13(1987–88), 71–75.
  2. J.Marshall ASH, Studies in Harmonic Analysis, Math. Assoc. of America, Washington, 76–96.
  3. J.MAWHIN, Introduction á l'Analyse, Cabay(2'eme èdition), Louvain-la-Neuve, Belgique (1981).
  4. J. MAWHIN, Czech. Math. J.31(1981),pp.614–632.
  5. A. MKHALFI, Bull. Soc. Math. Belgique 40B(1988),pp.111–130.